MathSciNet Relay Station
MathSciNet bibliographic data
MR1725849 81Q05 (33C90)
Dzieciol, Aleksander; Yngve, Staffan; Fröman, Per Olof Coulomb wave functions with complex values of the variable and the parameters. J. Math. Phys. 40 (1999), no. 12, 6145–6166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement